# SDR ASMF200405009

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 709877
- Aircraft time: 56,677 hours, 42,713 cycles
- Engine: Pwa JT8D219
- Engine time: 45,295 hours, 34,006 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Ignition Lead
- Part number: 44509
- Condition: Damaged
- Location: Lt Ignition
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED THAT LT ENGINE IGNITION SYSTEM OUT OF SERVICE. IGNITION BOX, PLUG AND IGNITION CABLE WERE REPLACED IAW MM 74-10-01, 74-20-01 AND 74-20-02, RESPECTIVELY,  AND FAIL CONTINUE. AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE THE IGNITION CABLE WAS DETECTED WITH DAMAGE. IGNITION CABLE WAS REPLACED IAW MM 74-00-00, TEST CORRECT.
